How Does Plan B Affect Your Next Period

340 Replies
mango555 - October 29

Guys I really need some help. On exactly Monday, Oct. 2 I took the plan B pill, while I was still on my period. The nurse said it was a good idea to be safe. And my period finished out like normal. My period was supposed to come Oct. 25 or 26 and it still hasn't come. If it helps my b/f did not ejaculate at all..so I'm mainly worried about prec_m. Does the Plan B delay your next period? Please help me.

 

Heavenkittykat - October 30

Yes one of the side effects of the plan B is that it can actually affect your period. It can make your cycle longer or shorter than expected which means you can expect you period to appear later or before. Wait for your period for about a week or two if didn't come buy a pregnancy test.

 

mummy2paris - October 30

Yes it can have lots of side affects if u still have the packet is came in rad ***side affects***

 

mango555 - October 30

Has anyone else taken Plan B and if so do you have any stories about the side effects you experienced and how long it delayed your next period? Please guys b/c I'm so alone on this and nervous.

 

Heavenkittykat - October 31

I took Plan B about 3 times my whole life. They all made my period early and caused spotting

 

Jackii336 - October 31

I've taken it about 4 times. All the times, it just made my period come a few days earlier than expected. If you've taken plan B within the time your supposed to... you really shoudnt worry about it. Worrying and stressing can make you late.

 

mango555 - October 31

Hey guys thanks for the posts. My period came today. But if anyone else has any experiences maybe it will be helpful to others who are going through the same thing. Thanks again!

 

livelaughlove_3 - November 5

I also have a similar situation.. I'm on birth control but i had un-protected s_x and wanted to be 100% sure i wouldn't get pregnant cause he did ejaculate inside me. So i took plan B on the first day of my sugar pills, I was wondering will that make my period not come until later or even at all?? Any answers will be greatful, thanks!

 

Grandpa Viv - November 5

Wow! When was the s_x - the night before the PlanB?Considering that if you ovulate at all when on the pill, the egg comes two weeks before your next period and only lasts a day, PlanB the first day of your sugar pills might be considered overkill. Yes, PlanB typically does mess with your cycle in unpredictable ways. I think you should continue with your pill regime no matter what happens with bleeds. GL!

 

platnumsweetie3 - November 19

im kind of in the same sitatuion as you are too, im on birth control too but i had s_x on my 1st day of my sugar pills so i took the plan b because i usually dont get my period till the 3rd day of my sugar pills. i havent got my period yet. i was just wondering if the plan b affected my period, im stressing out big time! im just lookin for some advice or answers on this. thanks!

 

t1976 - June 20

I had unprotected s_x on June 1st and took Plan B right away, it was the morning after. I didnt have any side effects when i first used it but now i feel awful. My b___bs are swollen, and i have bad cramps. It's been 19 days since i took the pill and my period is due on the 27th. Can the pill make ur body feel weird? I took a pregnancy test last night (was so anxious to find out and i know it could not be the right time) but it came out negative. Pregnancy tests always tell me right away, i never had a false alarm. What do i do?

 

t1976 - June 20

I meant June 8th!

 

Grandpa Viv - June 20

It was a good idea to take Plan B after unprotected s_x on CD 9. Plan B involves a serious hormone upset, and can throw off your cycle for a whole month. Since you took it several days before ovulation, you have every reason to hope it did its job. Test again on the 27th and repeat a week later to be double sure. GL!

 

bam11 - June 20

Okay I have a very similar situation. I just got off of my period on June 10th. I had s_x on June 11th using a condom, but it broke. I don't think there was any concern really, but not wanting to take that risk, I took "Plan B" (within the recommended 72 hours) in hopes that it would prevent me from getting pregnant. Now a little over one week later, my period seems to have came back. Could this just be a side effect from Plan B? Any help would be greatly appreciated!

 

Grandpa Viv - June 21

Yes, PlanB will give you unexpected bleeds, or may delay your next period, as well as give other early pregnancy signs. The only way to know what is going on is to test a couple of times at one week intervals, starting when your period should have come. GL!

 

bam11 - June 30

Thank you! I haven't had any signs or symptoms that may indicate I could be pregnant, but I am still kinda freaked out about the bleeding that occured after taking Plan B...especially since I had just came off of my period just a little over a week before. My period is due around the 4th or 5th of July. Should I still expect my period to start then? I am still kinda frazzled, and a bit worried.

 

Grandpa Viv - July 2

Bam, with the hormone upset you have thrown at your cycle, there is no guarantee that your expected period July 5th will show on schedule. Even so, a test about that time should be pretty reliable. I think your chance of pregnancy is very slim.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?